Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

TSH gradually rising after radiation therapy. Relief with medication. Excessive hair loss, puffy eyes. Suggestions?

TSH was gradually rising after radiation therapy for breast cancer , combined with low iron. Started synthroid 0.025mcg in March 2012, then increased to 0.050mg after 3 months - started feeling better, then I gradually increased it to 0.075mg and now I have been on 100mcg for 2 months. TSH today is 0.02. I have experienced increased energy and mood, but on the down side - increased hair loss and now dry and puffy eyes, and perhaps some eye strain. Can you offer any suggestions? My GP has asked that I book a follow up appt to discuss TSH levels r/t rapid increase in dosage.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

If I were your caring doctor would advise the same; to check your TSH and T3 levels to adjust the dose of synthroid.

A cause to hair loss could be related to anadequate dosing of synthroid; while for dry eyes the condition of your thyroid.

All the best!
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor